On Hua's inequality in real inner product spaces

Authors

  • J. Pecaric

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.265-268

Abstract

Generalization of results in [1] concerning the Hua's inequality in real inner product spaces are given.

Author Biography

J. Pecaric

Faculty of Textile Technology, Pierottijeva 6, 10 000 Zagreb, Croatia.

Downloads

Published

2002-09-30

How to Cite

Pecaric, J. . (2002). On Hua’s inequality in real inner product spaces. Tamkang Journal of Mathematics, 33(3), 265-268. https://doi.org/10.5556/j.tkjm.33.2002.265-268

Issue

Section

Papers